# SDR IPXA11569867

- Difficulty date: October 11, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, UPPER DECK FLOOR PANEL 232XHF BROKE INTO 2 PIECES.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
